Limit cycles bifurcating from a k-dimensional isochronous center contained in ℝ n with k ≤ n

Jaume Llibre, Marco Antonio Teixeira, Joan Torregrosa

Research output: Contribution to journalArticleResearchpeer-review

15 Citations (Scopus)

Abstract

The goal of this paper is double. First, we illustrate a method for studying the bifurcation of limit cycles from the continuum periodic orbits of a k-dimensional isochronous center contained in n with n ≤ k, when we perturb it in a class of C2 differential systems. The method is based in the averaging theory. Second, we consider a particular polynomial differential system in the plane having a center and a non-rational first integral. Then we study the bifurcation of limit cycles from the periodic orbits of this center when we perturb it in the class of all polynomial differential systems of a given degree. As far as we know this is one of the first examples that this study can be made for a polynomial differential system having a center and a non-rational first integral. © 2007 Springer Science+Business Media B.V.
Original languageEnglish
Pages (from-to)237-249
JournalMathematical Physics Analysis and Geometry
Volume10
DOIs
Publication statusPublished - 1 Aug 2007

Keywords

  • Averaging method
  • Center
  • Generalized Abelian integral
  • Isochronous center
  • Limit cycle
  • Periodic orbit

Fingerprint

Dive into the research topics of 'Limit cycles bifurcating from a k-dimensional isochronous center contained in ℝ <sup>n</sup> with k ≤ n'. Together they form a unique fingerprint.

Cite this